MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC*SIGMA C/S NPOR FEM LT SZ 2; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910  PFC*SIGMA C/S NPOR FEM LT SZ 2; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 960042
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
The primary surgery was performed 18 years ago it was reported that the revision surgery was scheduled to be performed by replacing implants from the patient¿s knee joint due to loosing.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7946516
Report Number1818910-2018-71732
Device Sequence Number1355588
Product Code JWH
UDI-Device Identifier10603295232223
UDI-Public10603295232223
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960042
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer09/18/2018
10/24/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date10/09/2018
10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR